# SDR YENA2022120101185

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N523JB
- Make and model: Airbus A320-232
- Aircraft serial: 01506
- Aircraft time: 77,941 hours, 28,373 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND FRAME 16 DOOR STOP 7 LT, HOLE 3 INBOARD LOWER CRACKED.  1 REMOVED AND REPLACED INTERCOSTAL FITTING AND FASTENERS LOC ON FRAME 16 DOOR STOP 7 LH FWD GALLEY  AREA IAW A320 SRM 51-42-11, DWG R53113118 ISSUE F SHEET 4 TABLE 2 REPAIR CODE A0 THIRD REPAIR STEP  (REFER TABLE 1).'
